Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

HI I have consumed two tablets of zandu parad. please

User rating for this question
Very Good
Answered by

Addiction Medicine Specialist
Practicing since : 1985
Answered : 2830 Questions
Question
HI I have consumed two tablets of zandu parad. please advise if it is harmful or will have any effects.
Sat, 3 Feb 2018 in Medicines and Side Effects
 
 
Answered by Dr. Matt Wachsman 1 hour later
Brief Answer:
There was a very good answer to this

Detailed Answer:
on this site in 2013. They really need to take these off the market considering how many people accidentally take them!
The fatal dose of mercury is several times more than this. because unless it is specifically made to poison you (and this is NOT) then Only 2–10% of the ingested mercury is absorbed from the gut. If it is the
Charcoal and binders probably do nothing, if you can induce vomiting of the pill immediately then even less is in your system.

Heavy metal toxiicty poisons kidneys and nerves and is quite bad AND is due to either a dose that causes coma by now or by small doses over many many times (don't worry about it if you can read this!).

Ideally induce vomiting.
Consider immediately going to an emergency room because there are drugs that bind metal and suck it out of the body.

There was a famous poisoning where antibiotics were changed over to these pills and were used to poison someone, so they CAN be fatal if taken in a high enough dose.

Above answer was peer-reviewed by
 
Follow-up: HI I have consumed two tablets of zandu parad. please 5 hours later
I see red marks on my face and neck after consumption of zandu parad tablets, though I immediately vomited. Please advise if this something to worry
 
 
Answered by Dr. Matt Wachsman 6 minutes later
Brief Answer:
some thoughts.

Detailed Answer:
If you vomited up the tablets, and it is 5 hours later you did not die from it.

Vomiting increases the pressure in the abdomen and chest. This changes pressure in small vessels and very frequently causes small vessels to slightly and temporarily burst. It also makes the other vessels temporarily change shape. I honestly cannot think of any serious consequence this could be describing.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor